# SDR CALA2021102601974

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 112A4103203
- Condition: None
- Location: Lh Wing Str 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1203 L/H WING STRINGER 9 O/B OF R1B 19 HAS SUSPECTED C RACK. ACCOMPLISHED UNITED EC/RA 5725-01089 REV ORGINAL WITH NO ENTERED BY UAL INSPECTION V842476 10/25/2021. DEVIATIONS CREATED DIP LOG PAGE 730745 AND DIP 2 LOG PAGE 7307986 IAW STEPS 8 AND 9 OD EC/RA 5725-01089 REV ORGINAL. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00123, WORK ACCOMPLISHED BY V905004, INSPECTED BY V912634. SSFR REPORT , FORM 46-0024, INSPECTION COMPLETE
